Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

6 feet tall, weight 59 kgs, unable to gain weight. Suggestions ?

i am little concerned about my weight! I am 6 feet tall but i weigh only 59 kgs. I look lean and thin and feel weak with little physical work. I take good amount of food at proper time. Although quantity wise I eat more food as compared to my friends. Still I am not able to put on weight. Is this problem related with my masturbation habit. I do it 3-4 times a week. If no, please suggest me to put on some weight.
Asked On : Mon, 26 Nov 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dietitian & Nutritionist 's  Response need to start exercising.. join a gym and do weight lifting.. along with that eat high carb foods like bananas, rice, potatoes, sweet potatoes etc..and high protein foods like eggs, chicken, fish, paneer milk.. opt for dry fruit milkshakes...have meals every 2-3 hours.. you can also have a weight gainer supplement with a carb: protein ratio of 4:1 which will help you gain weight.. rest well.. drink lot of water..
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor